Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 74, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 27, 2014, 3:54 PM EDT for Allegan County, Ottawa County, Michigan. It was in force for 51 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 27, 2014, 4:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allegan County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 39 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:58 PM EDT | HAIL 0.75 | 3 Ne Beechwood, MI | SPOTTER NOTED THAT DIME SIZE HAIL FELL FOR A LITTLE LESS THAN A MINUTE. NO HIGH WINDS ACCOMPANIED THE STORM AT THE TIME OF THE REPORT. |
| Jul 27, 4:01 PM EDT | HAIL 0.88 | 2 Wsw Zeeland, MI | SPOTTER CALLED IN A REPORT OF NICKEL SIZE HAIL FALLING JUST EAST OF HOLLAND |
| Jul 27, 4:01 PM EDT | HAIL 0.88 | Zeeland, MI | |
| Jul 27, 4:03 PM EDT | HAIL 1 | 1 W Zeeland, MI | REPORT RELAYED BY HAM RADIO OPERATOR OF QUARTER SIZE HAIL THAT FELL IN ZEELAND AREA |
| Jul 27, 4:09 PM EDT | HAIL 0.88 | Zeeland, MI | SEVERAL REPORT OF DIME AND NICKEL SIZE HAIL HAVE BEEN COMING IN OUT OF ZEELAND. COURTESY OF WOOD-TV |
| Jul 27, 4:38 PM EDT | HAIL 1.75 | 3 E Plainwell, MI | SPOTTER MEASURED GOLFBALL SIZE HAIL NEAR ALLEGAN ST. IN COOPER TOWNSHIP AREA |
| Jul 27, 4:40 PM EDT | HAIL 0.25 | Wayland, MI | |
| Jul 27, 4:40 PM EDT | HAIL 1 | Plainwell, MI | |
| Jul 27, 4:50 PM EDT | HAIL 0.25 | 1 Ne Bradley, MI | WAYLAND FIRE DEPT REPORTED PEA SIZE HAIL AND 54 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
274
WUUS53 KGRR 271954
SVRGRR
MIC005-139-272045-
/O.NEW.KGRR.SV.W.0074.140727T1954Z-140727T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEGAN COUNTY IN SOUTHWEST MICHIGAN...
SOUTHERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 445 PM EDT
* AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEECHWOOD...
AND MOVING EAST AT 35 MPH. ANOTHER STRONG TO SEVERE THUNDERSTORM
WAS LOCATED NEAR GLENN.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLLAND... SAUGATUCK... ALLEGAN...
BEECHWOOD... HUDSONVILLE... FENNVILLE...
PLAINWELL... WAYLAND... HOLLAND STATE PARK...
LAKE MACATAWA... OLIVE CENTER... DRENTHE...
JAMESTOWN... PORT SHELDON... ZEELAND...
GANGES... MOLINE... PULLMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4270 8621 4294 8622 4288 8578 4277 8578
4277 8555 4242 8555 4242 8628
TIME...MOT...LOC 1953Z 281DEG 29KT 4281 8606
HAIL...1.00IN
WIND...60MPH
$$
MEADE1 follow-up statement
464
WWUS53 KGRR 272027
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
427 PM EDT SUN JUL 27 2014
MIC139-272036-
/O.CAN.KGRR.SV.W.0074.000000T0000Z-140727T2045Z/
OTTAWA MI-
427 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTTAWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4269 8606 4274 8602 4277 8580 4277 8555
4242 8555 4244 8607
TIME...MOT...LOC 2026Z 281DEG 29KT 4276 8570
$$
MIC005-272045-
/O.CON.KGRR.SV.W.0074.000000T0000Z-140727T2045Z/
ALLEGAN MI-
427 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEGAN COUNTY
UNTIL 445 PM EDT...
AT 425 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GREEN LAKE...AND MOVING EAST AT 35 MPH. THIS STORM HAS A HISTORY OF
PRODUCING LARGE HAIL.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLEGAN... PLAINWELL... WAYLAND...
MOLINE... BURNIPS... BRADLEY...
SHELBYVILLE... MARTIN... OTSEGO...
HOPKINS... DORR... HAMILTON...
GREEN LAKE... OVERISEL... CORNING...
BENTHEIM... DIAMOND SPRINGS... MONTEREY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4269 8606 4274 8602 4277 8580 4277 8555
4242 8555 4244 8607
TIME...MOT...LOC 2026Z 281DEG 29KT 4276 8570
HAIL...1.00IN
WIND...60MPH
$$
HOVINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:24 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 27, 3:24 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT SUN JUL 27 2014
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE
.SYNOPSIS...
ISSUED AT 314 PM EDT SUN JUL 27 2014
A LOW PRESSURE SYSTEM WILL SETTLE IN OVER ONTARIO THIS WEEK. THIS
SYSTEM WILL ACT TO KEEP THE WEATHER COOLER THAN NORMAL FOR MUCH OF
THE REGION THIS WEEK. IN ADDITION THERE WILL BE SOME SHOWERS AND
THUNDERSTORMS...ESPECIALLY DURING THE DAYTIME. TEMPERATURES MAY
APPROACH MORE NORMAL VALUES FOR NEXT WEEKEND AS THIS SYSTEM IS
EXPECTED TO WEAKEN.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 314 PM EDT SUN JUL 27 2014
NO MAJOR CHANGES TO THE FORECAST. STORMS WILL PUSH THROUGH THE
REGION THIS AFTERNOON AND EVENING. AFTER MIDNIGHT IT LOOKS LIKE
THE MAIN FOCUS FOR PRECIPITATION WILL BE PUSHING EAST OF THE
REGION. LITTLE IN THE WAY OF INSTABILITY EXISTS THEN...SO I WENT
WITH MAINLY SHOWERS.
WITH COLD POOL ALOFT AND CYCLONIC UPPER FLOW WE SHOULD SEE MAINLY
AFTERNOON THUNDERSTORMS POPPING UP TUESDAY. MID LEVEL HEIGHTS FALL
DURING THE AFTERNOON AND THE FORECAST SOUNDINGS SHOW AFTERNOON
INSTABILITY. WILL KEEP THE THUNDER RISK GOING.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 314 PM EDT SUN JUL 27 2014
THE UPPER LOW PERSIST THROUGH MID WEEK. THAT COMBINED WITH DAYTIME
HEATING WILL LEAD TO MAINLY AFTERNOON INSTABILITY. I FEATURED
SCT/WDLY SCT STORMS TO START THE EXTENDED PERIOD WED AND THU. FOR
FRI AND SAT...MID LEVEL HEIGHTS RISE...SO SOMEWHAT OF A LESSER
RISK FOR STORMS THEN. OTHERWISE IT LOOKS LIKE A MAINLY COOLER THAN
NORMAL PERIOD AND UNSETTLED AT TIMES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 103 PM EDT SUN JUL 27 2014
SCATTERED TSTMS ARE EXPECTED THROUGH 22-23Z WITH MAINLY MVFR CIGS.
IF/WHEN ANY STRONGER CELLS IMPACT A TERMINAL... LOOK FOR BRIEF IFR
CONDITIONS IN HEAVY RAIN. SOME HAIL AND GUSTY WINDS ARE ALSO
POSSIBLE. A FEW RAIN SHOWERS WILL LINGER THIS EVENING... FOLLOWED BY
LOWERING CIGS FROM NORTH TO SOUTH LATER THIS EVENING. WILL GO WITH
MVFR CIGS TONIGHT ALTHOUGH IFR CIGS CANNOT BE RULED OUT. ON MONDAY
THE CIGS SHOULD GRADUALLY LIFT TO VFR LEVELS BY NOON ALTHOUGH GUSTY
NORTH SFC WINDS TO 20 KNOTS ARE LIKELY.
&&
.MARINE...
ISSUED AT 314 PM EDT SUN JUL 27 2014
WINDS BECOME NORTHERLY BEHIND THE FRONT FOR TONIGHT AND THEY WILL
INCREASE CONSIDERABLY. THAT COMBINED WITH COLD AIR ADVECTION WILL
BUILD THE WAVES TO OVER 4 FEET. WILL KEEP THE CURRENT SET OF
HEADLINES GOING.
&&
.HYDROLOGY...
ISSUED AT 314 PM EDT SUN JUL 27 2014
STORMS SHOULD KEEP MOVING ALONG THIS EVENING...SO WIDESPREAD HEAVY
BASIN RAINFALLS ARE NOT EXPECTED. LOCAL DOWNPOURS COULD LEAD TO
MORE THAN AN INCH OF RAIN IN AN HOURS TIME. THUS THE MAIN HYDRO
RISK FROM THIS SITUATION WILL BE URBAN AND POOR DRAINAGE FLOODING
THIS EVENING.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR MIZ037-043-050-056-064-071.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR LMZ844>849.
&&
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...MJS
AVIATION...MEADE
HYDROLOGY...MJS
MARINE...MJSHazardous weather outlook, Jul 27, 2:45 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 245 PM EDT SUN JUL 27 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 245 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY EAST OF A LINE FROM NEAR CADILLAC SOUTHWARD THROUGH MUSKEGON. BY 700 PM. THE MAIN AXIS OF STORMS SHOULD BE TRACKING EAST OF LANSING AND JACKSON. LARGE HAIL LOOKS TO BE THE MAIN RISK WITH GREATER THAN GOLFBALL SIZE POSSIBLE IN THE STRONGEST STORMS. ISOLATED GUSTS OVER 60 MPH POSSIBLE. AN ISOLATED TORNADO COULD OCCUR. THE MAIN STORM MOTION WILL BE EAST AT AROUND 30 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY. LMZ844>849-280945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 245 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO EVEN SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY OVER LAKE MICHIGAN. WINDS IN EXCESS OF 35 KNOTS...LARGE HAIL AND CLOUD TO WATER LIGHTNING ARE ALL POSSIBILITIES. WINDS AND WAVES WILL INCREASE TONIGHT BEHIND A COLD FRONTAL PASSAGE. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE IN MANY AREAS POSING A HAZARD TO SMALLER CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTHERLY WINDS AND LARGE WAVES WILL CONTINUE MONDAY AND MONDAY NIGHT POSING A HAZARD TO BOTH SWIMMERS AND BOATERS. THE LARGEST WAVES WILL BE FOUND FROM HOLLAND SOUTH DOWN THE SHORE WHERE WAVES MAY REACH THE 5 TO 8 FOOT RANGE AT TIMES MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY. DUKE MJS
In the hours before
Local storm report, Jul 27, 3:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT SUN JUL 27 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL DEWITT 42.84N 84.58W
07/27/2014 E0.25 INCH CLINTON MI BROADCAST MEDIA
REPORT RELAYED BY MEDIA FROM THE PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jul 27, 3:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT SUN JUL 27 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 1 ENE DEWITT 42.84N 84.56W
07/27/2014 M0.75 INCH CLINTON MI AMATEUR RADIO
HAM RADIO OPERATOR REPORTED DIME SIZE HAIL
CURRENTLY FALLING
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jul 27, 3:37 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT SUN JUL 27 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL LAKE GEORGE 43.96N 84.95W
07/27/2014 M0.75 INCH CLARE MI PUBLIC
HAIL HAD FALLEN FOR AN ESTIMATED 10-15
MINUTES. REPORT ALSO NOTED SOME HIGH WIND
THAT ACCOMPANIED THE STORM. WIND SPEED
ESTIMATED WAS NOT PROVIDED AT THE TIME.
REPORT RELAYED VIA SOCIAL MEDIA.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jul 27, 3:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
341 PM EDT SUN JUL 27 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 2 SW BATH 42.80N 84.48W
07/27/2014 M0.25 INCH CLINTON MI COCORAHS
REPORT RELAYED VIA SOCIAL MEDIA BY COCORAHS
NETWORK VOLUNTEER
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jul 27, 3:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
348 PM EDT SUN JUL 27 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 S PORT SHELDON 42.84N 86.21W
07/27/2014 M0.25 INCH OTTAWA MI AMATEUR RADIO
REPORT RELAYED BY HAM RADIO OPERATOR
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jul 27, 3:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EDT SUN JUL 27 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 WNW FARWELL 43.85N 84.91W
07/27/2014 M0.75 INCH CLARE MI TRAINED SPOTTER
HAIL LASTED ABOUT 8 MINUTES AND WAS
ACCOMPANIED BY GUSTY WINDS
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:39 AM EDT | Small Craft Advisory | GRR | 47 hr | |
| Jul 27, 3:48 AM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 43 hr |
| Jul 27, 6:03 AM EDT | Dense Fog Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more | 3 hr |
| Jul 27, 6:43 AM EDT | Marine Dense Fog Advisory | GRR | 7 hr | |
| Jul 27, 2:10 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 27, 2:45 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Osceola | 90 min |
| Jul 27, 3:06 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Clinton, Eaton, Ingham | 84 min |
| Jul 27, 3:16 PM EDT | Special Marine Warning | GRR | 119 min | |
| Jul 27, 3:22 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 53 min |
| Jul 27, 3:35 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 55 min |
| Jul 27, 3:45 PM EDT | Special Marine Warning | GRR | 90 min | |
| Jul 27, 3:46 PM EDT | Special Marine Warning | GRR | 119 min | |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 44 min |
| Jul 27, 4:23 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Kalamazoo, Van Buren | 53 min |
| Jul 27, 4:30 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 10 min |
| Jul 27, 4:37 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mecosta, Osceola | 83 min |
| Jul 27, 4:44 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 61 min |
| Jul 27, 4:59 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 61 min |
| Jul 27, 5:41 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham, Jackson | 64 min |
| Jul 27, 5:43 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Montcalm | 74 min |
| Jul 27, 5:59 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ionia | 61 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.